Thanks for your query.
Firstly ,the altered bleeding was due to the I pill most probably, as it does cause some form of withdrawal bleeding or spotting.
THe i pill also generally interferes with your normal menstrual cycle, either preponing it or delaying it by a week, or sometimes upto 10 days.
So now the next date of your period would not be predictable.
You tested too early for the pregnancy.
Considering your last period ended on June 28th, I would ask you to retest for a pregnancy after a week.
IN case pregnancy is ruled out, you should still consult a gynecologist for the bleeding which happened following intercourse ( post coital bleeding ) and the breast tenderness.
I believe the breast tenderness you describe is mostly due to premenstrual symptoms or due to early pregnancy, however you need to be sure and have a physical examination.
Regarding post coital bleeding, causes could include a small cervical or endometrial polyp, or some such lesion on the cervix which bleeds on touch after intercourse.
It definitely requires a per speculum examination, a Pap smear, a colposcopy and any additional tests suggested by your gynecologist after examining you.
Hence, right now,
1. Continue with the Vitamin C
2. If you have sex, make sure it is completely protected
3. Take a pregnancy test after a week, that is somewhere around the 3 rd of July.
4. Schedule an appointment with a gynecologist meanwhile.
Take care, and please feel free to write back for more clarifications